Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 693, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 29, 2016, 6:23 AM CDT for 7 counties in Oklahoma. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2016, 6:23 AM CDT (11:23 UTC)
- Expired
- Jul 29, 2016, 7:30 AM CDT
- In force
- 67 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Canadian County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 39 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 6:23 AM CDT | TSTM WND GST 60 | Edmond, OK | |
| Jul 29, 6:40 AM CDT | TSTM WND DMG | 1 S Edmond, OK | 15 INCH DIAMETER OAK TREE HEAVILY DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2670 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
718
WUUS54 KOUN 291123
SVROUN
OKC017-073-081-083-109-119-125-291230-
/O.NEW.KOUN.SV.W.0693.160729T1123Z-160729T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
623 AM CDT FRI JUL 29 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
EASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
SOUTHERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
LINCOLN COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
SOUTHERN PAYNE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 730 AM CDT
* AT 623 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF COYLE TO 7 MILES SOUTH OF CEDAR
VALLEY TO 5 MILES NORTHEAST OF CALUMET...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...STILLWATER...DEL CITY...EL RENO...
GUTHRIE...CUSHING...CHANDLER...YUKON...BETHANY...MUSTANG...CHOCTAW...WARR
ACRES...THE VILLAGE...PIEDMONT...HARRAH...MCLOUD...SPENCER AND NICHOLS
HILLS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 121 AND 168.
INTERSTATE 40 BETWEEN MILE MARKERS 124 AND 178...AND BETWEEN MILE
MARKERS 181 AND 182.
INTERSTATE 44 BETWEEN MILE MARKERS 115 AND 172.
INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3538 9699 3538 9786 3573 9817 3573 9767
3611 9726 3604 9662
TIME...MOT...LOC 1123Z 294DEG 23KT 3604 9724 3576 9756 3568 9808
HAIL...<.75IN
WIND...60MPH
$$
031 follow-up statement
719
WWUS54 KOUN 291215
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
715 AM CDT FRI JUL 29 2016
OKC073-291224-
/O.CAN.KOUN.SV.W.0693.000000T0000Z-160729T1230Z/
KINGFISHER OK-
715 AM CDT FRI JUL 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KINGFISHER COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3538 9699 3538 9786 3567 9811 3568 9761
3597 9728 3593 9674
TIME...MOT...LOC 1214Z 322DEG 30KT 3577 9693 3550 9722 3541 9777
$$
OKC017-081-083-109-119-125-291230-
/O.CON.KOUN.SV.W.0693.000000T0000Z-160729T1230Z/
OKLAHOMA OK-CANADIAN OK-LOGAN OK-LINCOLN OK-POTTAWATOMIE OK-PAYNE OK-
715 AM CDT FRI JUL 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR OKLAHOMA...EASTERN CANADIAN...SOUTHEASTERN LOGAN...WESTERN
LINCOLN...NORTHWESTERN POTTAWATOMIE AND SOUTH CENTRAL PAYNE
COUNTIES...
AT 714 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF CHANDLER TO NEAR CHOCTAW TO NEAR
OKLAHOMA CITY...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...EL RENO...
GUTHRIE...CHANDLER...YUKON...BETHANY...MUSTANG...CHOCTAW...
WARR ACRES...THE VILLAGE...PIEDMONT...HARRAH...MCLOUD...SPENCER...
NICHOLS HILLS...JONES AND NICOMA PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 121 AND 157.
INTERSTATE 40 BETWEEN MILE MARKERS 124 AND 178...AND BETWEEN MILE
MARKERS 181 AND 182.
INTERSTATE 44 BETWEEN MILE MARKERS 115 AND 170.
INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3538 9699 3538 9786 3567 9811 3568 9761
3597 9728 3593 9674
TIME...MOT...LOC 1214Z 322DEG 30KT 3577 9693 3550 9722 3541 9777
HAIL...<.75IN
WIND...60MPH
$$
MADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:28 AM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 29, 3:28 AM CDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Norman OK 328 AM CDT FRI JUL 29 2016 .DISCUSSION... Thunderstorms continue to intensify and spread southward early this morning near the KS/OK border along an ~850 mb baroclinic zone. Precip loading and high DCAPE could result in some severe wind gusts, along with localized flooding as storms train. This activity is likely to continue through the early afternoon hours as a mid to upper shortwave trough progresses across the central plains and into the central mid west with height falls accompanying it. Later this afternoon, moist convection appears it will develop south of any decaying precip over NE OK along a reinforced surface surface boundary extending NW to SE from around GAG/WRR...to OKC...to perhaps as far SE as ADH. These storms could become strong to severe with damaging wind gusts the main threat. Late tonight through early Saturday morning, a complex appeada.rs possible across central and north central OK as another mid to upper shortwave trough moves out of the Rockies and fairly stout LLJ develops. Strong mid level WAA will also be present, especially by early morning Saturday. Becoming a bit concerned with regards to flash flooding along and north of I40 through Saturday morning considering all of the previous features in place, but it's too difficult to determine exactly where the heaviest rainfall will occur at this time to issue any headlines. A few storms will still be possible Saturday afternoon and evening along any residual boundaries, but overall coverage should diminish greatly as the mid to upper trough axis moves into AR. By early next week, the mid to upper ridge will extend back overhead and precip chances will disappear. Heat will return to the region with highs creeping into the upper 90s and low 100s area wide by Tue. However, drier boundary layer conditions should keep heat index values low enough to avoid any heat advisory headlines. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 93 72 92 73 / 50 50 30 40 Hobart OK 96 73 97 74 / 30 50 30 20 Wichita Falls TX 97 75 99 76 / 20 30 20 10 Gage OK 94 68 94 72 / 40 30 30 20 Ponca City OK 86 71 89 73 / 50 40 40 30 Durant OK 96 75 96 75 / 30 40 20 20 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 14/03
Hazardous weather outlook, Jul 29, 5:20 AM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 520 AM CDT FRI JUL 29 2016 OKZ004>048-050>052-TXZ083>090-301030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 520 AM CDT FRI JUL 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... SCATTERED STORMS WILL CONTINUE OVER NORTHERN INTO PARTS OF CENTRAL OKLAHOMA THROUGH THE EARLY MORNING HOURS. SOME OF THESE STORMS COULD BECOME STRONG TO MARGINALLY SEVERE WITH WIND GUSTS UP TO 60 MPH BEING THE PRIMARY CONCERN. OTHERWISE...HEAVY RAIN AND FREQUENT LIGHTNING WILL BE THE MAIN IMPACTS WITH ANY OF THE STORMS. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THIS AFTERNOON ACROSS THE AREA. STRONG TO MARGINALLY SEVERE STORMS WILL AGAIN BE POSSIBLE WITH THIS ACTIVITY...WITH DAMAGING WINDS AND HEAVY RAIN BEING THE MAIN CONCERNS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... ANOTHER COMPLEX OF STORMS WILL BE POSSIBLE LATE FRIDAY NIGHT INTO SATURDAY MORNING...IMPACTING MAINLY NORTH CENTRAL AND CENTRAL OKLAHOMA. LOCALLY HEAVY RAINFALL AND POTENTIALLY SEVERE WIND GUSTS WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. THUNDERSTORM CHANCES WILL CONTINUE ACROSS PORTIONS OF OKLAHOMA THROUGH EARLY SUNDAY MORNING. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. DAY
In the hours before
Special weather statement, Jul 29, 4:31 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 431 AM CDT FRI JUL 29 2016 OKZ007-008-012-013-291000- GRANT OK-NOBLE OK-KAY OK-GARFIELD OK- 431 AM CDT FRI JUL 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRANT...NORTHWESTERN NOBLE...SOUTHWESTERN KAY AND GARFIELD COUNTIES UNTIL 500 AM CDT... AT 430 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM WINDS EXTENDED 5 MILES SOUTHWEST OF LAMONT...MOVING SOUTH AT 30 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... BRIEF HEAVY RAINFALL... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... ENID...PERRY...TONKAWA...WAUKOMIS...POND CREEK...GARBER... COVINGTON...BILLINGS...DRUMMOND...RED ROCK...KREMLIN... BRECKENRIDGE...NASH...HUNTER...FAIRMONT...HILLSDALE...CARRIER... VANCE AIR FORCE BASE...NORTH ENID AND CERES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3668 9731 3631 9706 3628 9808 3669 9810 TIME...MOT...LOC 0930Z 339DEG 28KT 3663 9762 03
Special weather statement, Jul 29, 4:45 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 445 AM CDT FRI JUL 29 2016 OKZ005-006-011-012-015-017-018-291015- ALFALFA OK-BLAINE OK-MAJOR OK-WOODS OK-DEWEY OK-KINGFISHER OK- GARFIELD OK- 445 AM CDT FRI JUL 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ALFALFA...NORTHERN BLAINE...MAJOR...SOUTHEASTERN WOODS...NORTHEASTERN DEWEY... NORTHWESTERN KINGFISHER AND SOUTHWESTERN GARFIELD COUNTIES UNTIL 515 AM CDT... AT 442 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM WINDS EXTENDED ALONG A LINE EXTENDING FROM NEAR RINGWOOD TO 5 MILES NORTH OF ORION...MOVING SOUTH AT 40 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LAT...LON 3675 9812 3605 9802 3600 9896 3664 9896 TIME...MOT...LOC 0942Z 348DEG 34KT 3636 9825 3630 9881 MAD
Local storm report, Jul 29, 4:56 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
456 AM CDT FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND GST 3 SE BRECKENRIDGE 36.41N 97.69W
07/29/2016 M60 MPH GARFIELD OK MESONET
&&
MDAYSpecial weather statement, Jul 29, 5:03 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
503 AM CDT FRI JUL 29 2016
OKZ007-008-012-013-018>020-026-291100-
GRANT OK-NOBLE OK-LOGAN OK-LINCOLN OK-PAYNE OK-KINGFISHER OK-KAY OK-
GARFIELD OK-
503 AM CDT FRI JUL 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRANT...NOBLE...LOGAN...
NORTHWESTERN LINCOLN...PAYNE...EASTERN KINGFISHER...KAY AND GARFIELD
COUNTIES UNTIL 600 AM CDT...
AT 500 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR NEWKIRK TO 6 MILES NORTHWEST OF RED ROCK TO 3 MILES NORTHEAST OF
COVINGTON TO 4 MILES WEST OF VANCE AIR FORCE BASE...MOVING SOUTHEAST
AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ENID...STILLWATER...PONCA CITY...GUTHRIE...CUSHING...BLACKWELL...PERRY...
KINGFISHER...TONKAWA...PERKINS...NEWKIRK...HENNESSEY...LANGSTON...CRESCENT...
WAUKOMIS...YALE...GARBER...CASHION...MORRISON AND GLENCOE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3678 9675 3675 9689 3668 9693 3668 9706
3659 9706 3658 9689 3651 9703 3633 9703
3633 9692 3625 9692 3624 9682 3616 9682
3616 9662 3603 9662 3587 9709 3574 9792
3661 9811 3657 9760 3700 9710 3700 9675
TIME...MOT...LOC 1000Z 322DEG 27KT 3685 9703 3653 9726 3634 9753 3633
9797
03Special weather statement, Jul 29, 5:20 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
520 AM CDT FRI JUL 29 2016
OKZ010>012-015>018-291100-
CUSTER OK-BLAINE OK-MAJOR OK-DEWEY OK-KINGFISHER OK-WOODWARD OK-
GARFIELD OK-
520 AM CDT FRI JUL 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER...BLAINE...
MAJOR...EASTERN DEWEY...WESTERN KINGFISHER...SOUTHEASTERN WOODWARD
AND SOUTHWESTERN GARFIELD COUNTIES UNTIL 600 AM CDT...
AT 519 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED NEAR LONGDALE...MOVING SOUTH AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
LAT...LON 3649 9809 3574 9791 3568 9896 3635 9899
3640 9854 3646 9822 3646 9811 3649 9810
TIME...MOT...LOC 1019Z 345DEG 30KT 3612 9852
MADSpecial weather statement, Jul 29, 5:56 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
556 AM CDT FRI JUL 29 2016
OKZ011>013-017>020-023>026-291145-
OKLAHOMA OK-CANADIAN OK-NOBLE OK-CADDO OK-LOGAN OK-LINCOLN OK-
BLAINE OK-PAYNE OK-MAJOR OK-KINGFISHER OK-GARFIELD OK-
556 AM CDT FRI JUL 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...CANADIAN...NOBLE...
NORTHERN CADDO...LOGAN...LINCOLN...BLAINE...PAYNE...SOUTHEASTERN
MAJOR...KINGFISHER AND SOUTHERN GARFIELD COUNTIES UNTIL 645 AM CDT...
AT 555 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED NEAR CIMARRON CITY...MOVING SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3642 9703 3633 9703 3633 9692 3625 9692
3624 9682 3616 9682 3616 9662 3575 9662
3566 9673 3536 9792 3538 9794 3536 9795
3536 9801 3538 9802 3538 9809 3537 9810
3538 9853 3611 9855 3657 9729
TIME...MOT...LOC 1055Z 336DEG 27KT 3588 9765
MADThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:01 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| Jul 28, 7:05 PM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| Jul 28, 9:06 PM CDT | Special Weather Statement | OUN | Grant, Kay | 39 min |
| Jul 29, 2:19 AM CDT | Special Weather Statement | OUN | Alfalfa | 41 min |
| Jul 29, 2:57 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 48 min |
| Jul 29, 3:03 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Grant | 3 hr |
| Jul 29, 3:23 AM CDT | Special Weather Statement | OUN | Grant | 37 min |
| Jul 29, 3:36 AM CDT | Flash Flood Warning | OUN | Alfalfa | 3 hr |
| Jul 29, 3:44 AM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 31 min |
| Jul 29, 3:49 AM CDT | Special Weather Statement | OUN | Woods | 26 min |
| Jul 29, 3:59 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 46 min |
| Jul 29, 4:02 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 43 min |
| Jul 29, 4:18 AM CDT | Special Weather Statement | OUN | Woods | 27 min |
| Jul 29, 4:30 AM CDT | Special Weather Statement | OUN | Kay | 30 min |
| Jul 29, 4:31 AM CDT | Special Weather Statement | OUN | Garfield, Noble | 29 min |
| Jul 29, 4:45 AM CDT | Special Weather Statement | OUN | Major | 30 min |
| Jul 29, 5:03 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Kingfisher, Logan, Noble, Payne | 57 min |
| Jul 29, 5:20 AM CDT | Special Weather Statement | OUN | Blaine, Major | 40 min |
| Jul 29, 5:56 AM CDT | Special Weather Statement | OUN | Blaine, Canadian, Garfield, Kingfisher, Lincoln, Logan and 3 more | 49 min |
| Jul 29, 6:44 AM CDT | Special Weather Statement | OUN | Cleveland, Grady | 46 min |
| Jul 29, 7:30 AM CDT | Special Weather Statement | OUN | Cleveland, Comanche, Garvin, Grady, McClain, Stephens | 30 min |
| Jul 29, 8:14 AM CDT | Special Weather Statement | OUN | Carter, Coal, Cotton, Hughes, Jefferson, Johnston and 3 more | 31 min |
| Jul 29, 9:15 AM CDT | Areal Flood Advisory | OUN | Beckham | 2 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.